# SDR ASAA2025012055393

- Difficulty date: January 20, 2025
- Submitted: January 25, 2025
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 61,721 hours, 18,770 cycles
- System (JASC): 5240 · Service Doors
- Part: Receiver
- Part number: 147A61562
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DIFFICULT TO CLOSE/WON'T CLOSE FROM INSIDE. UPPER AND LOWER AFT ROLLER GUIDES HAVE GALLING AND METAL SHAVINGS. UPPER AND LOWER AFT ROLLERS ALSO HAVE METAL SHAVINGS. UPPER IS MORE DAMAGED. DOOR CLOSES WITH NO ISSUE FROM OUTSIDE. GROUNDED - YES.   REMOVED AND REPLACED UPPER AND LOWER R1 DOOR AFT LATCH ROLLERS IAW B737-800 AMM 52-11-00-820-801. ADJUSTMENT CHECK PERFORMED IAW B737-800 AMM 52-11-00-820-801. ADJUSTMENT CHECK GOOD.
